# SDR IXXA070039O

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,115 hours, 37,168 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 700
- Part time: 92,115 hours, 37,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM KEWR, THE GEAR DOOR LIGHT ILLUMINATED DURING THE UPLATCH CHECK.  THE CREW CYCLED THE GEAR.  THE DOOR LIGHT REMAINED ON DURING AND AFTER THE UPLATCH CHECK.  THE CREW CONTINUED THE FLIGHT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR SYSTEM AND REPLACED WIRE FROM GYRO BAY TO DOOR LIGHT DIMMER.  PERFORMED OPERATIONAL CHECK WAS GOOD.  RETURNED AIRCRAFT TO SERVICE.
